메뉴 건너뛰기




Volumn 1, Issue 1, 1993, Pages 1-36

Homoclinic and heteroclinic orbits for a class of Hamiltonian systems

Author keywords

Mathematics Subject Classification: 34C99, 58E99, 58F99

Indexed keywords


EID: 0002543448     PISSN: 09442669     EISSN: 14320835     Source Type: Journal    
DOI: 10.1007/BF02163262     Document Type: Article
Times cited : (53)

References (15)
  • 2
    • 84936523402 scopus 로고    scopus 로고
    • Séré, E.: A variational approach to the problem of homoclinic orbits of Hamiltonian systems. Math. Z. (in press 1992)
  • 5
    • 84936523412 scopus 로고    scopus 로고
    • Giannoni, F., Rabinowitz, P.H.: On the multiplicity of homoclinic orbits on Riemannian manifolds for a class of second order Hamiltonian systems (in progress.)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.